Open Access Library Journal

Vol.6 No.2(2019), Paper ID 90342, 15 pages

DOI:10.4236/oalib.1105163

 

The Asymptotic Behavior of Solutions for 3D Globally Modified Bénard Problem with Delay

 

Xia Hou, Chaosheng Zhu

 

School of Mathematics and Statistics, Southwest University, Chongqing, China
School of Mathematics and Statistics, Southwest University, Chongqing, China

 

Copyright © 2019 Xia Hou, Chaosheng Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Hou, X. and Zhu, C. (2019) The Asymptotic Behavior of Solutions for 3D Globally Modified Bénard Problem with Delay. Open Access Library Journal, 6, 1-15. doi: 10.4236/oalib.1105163.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.